# SDR DL733040805

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N3301
- Make and model: Boeing 737347
- Aircraft serial: 23181
- Aircraft time: 53,030 hours, 36,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577472
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE FOUND RUNNING ALONG THE BONDED SKIN DOUBLER LINE OF STRINGER 24L.  ONE CRACK WAS JUST FWD AND THE OTHER JUST AFT OF A PREVIOUSLY INSTALLED SKIN REPAIR FOR REPAIR OF SIMILAR MILL LINE CRACKING.  THE SKIN PANEL WAS CUT FROM THE STRINGER 20L LAP JOINT TO THE S-25L LAP JOINT AT FS 727C & 756.  A NEW SKIN PANEL WAS SPLICED IN WITH ALUMINUM STRAP DOUBLERS PER ER/A 092754-14.
